Rectangular method on stochastic volterra equations

C. H. Wen*, T. S. Zhang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)


This paper introduces a numerical scheme for stochastic Volterra equation (SVE): rectangular method (RM). The order of error between the numerical and exact solution is analyzed. Furthermore, we study the existence and uniqueness of the solution of stochastic Volterra equation with Markovian switching (SVEMS). The RM scheme to SVEMS is also established.

Original languageEnglish
Pages (from-to)12-26
Number of pages15
JournalInternational Journal of Applied Mathematics and Statistics
Issue numberJ09
Publication statusPublished - 2009
Externally publishedYes


  • Numerical scheme
  • Rectangular method
  • Stochastic volterra equation
  • Stochastic volterra equation with markovian switching

Cite this